Brook Park, OH
A 20-year-old female asked:
I've been using clindamycin phosphate lotion for 3 days am and pm and have noticed that after a while my face becomes really oily. why is that?
1 doctor answer • 2 doctors weighed in
Dermatology 73 years experience
CLINDAMYCIN FACE OIL: ITS THE VEHICLE THATS IN THE LOTION.
PERHAPS YOU SHOULD TRY THE CREAM.
AND WASH YOUR FACE WITH AN ACNE WASH.
Created for people with ongoing healthcare needs but benefits everyone.
2.6k viewsReviewed >2 years ago
Last updated Jul 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.